Metrics

From
A Class of Weighted Laplace Distribution by Yasser M. Amer American Journal of Applied Mathematics and Statistics. 2018, 6(6), 239-243 doi:10.12691/ajams-6-6-4
Views
4368
Html 3997
Abstract 371
14 November 2018 (publication date) through 30 October 2020 *
12.27 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1835
PDF536
Epub398
XML461
PPT204
Figures125
Tables111
Export: 1249
RIS390
BibTex454
Endnote405
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com